MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; CLEANER

STERIS CORPORATION PROLYSTICA; CLEANER
Model Number 1C2408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that two employees were experiencing a headache when using prolystica hp enzymatic manual cleaner.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
It was confirmed that proper respiratory protection was worn at the time of the event.A steris clinical educator arrived onsite and determined that there was inadequate ventilation in the space where the event took place.The prolystica hp enzymatic manual cleaner safety data sheet states, "avoid breathing mist, spray, vapors.In case of inadequate ventilation, wear respiratory protection.Provide good ventilation in process area to prevent formation of vapor.Avoid all eye and skin contact and do not breathe vapor and mist.Ensure adequate ventilation.Control airborne concentrations below the exposure limits.Work in well-ventilated zones or use proper respiratory protection.In fine dispersion/spraying/misting: wear suitable respiratory equipment." user facility personnel were counseled on the importance of proper ventilation while using this product.No additional issues reported.

Brand Name
PROLYSTICA
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key20158008
Report Number1937531-2024-00005
Device Sequence Number4237035
Product Code FLG
UDI-Device Identifier00724995211561
UDI-Public(01)00724995211561
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C2408
Device Catalogue Number1C2408
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown